# SDR 97ZZZX2345

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8618G
- Make and model: Cessna 340A
- Aircraft serial: 340A0708
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Warn
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR LIGHT MALFUNCTION DUE TO SUSPECTED MICROSWITCH STICKING ON RIGHT GEAR (GEAR WAS FULLY DOWN AND LOCKED WHEN RT GEAR LIGHT STILL NOT OPERATING).  ACFT WAS JACKED UP/GEAR CYCLED.  FAULT COULD NOT BE REPLICATED, BUT MICROSWITCH AND GEAR RE-OILED AND LUBRICATED.
